# SDR AALA202202165681

- Difficulty date: February 14, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 59,289 hours, 34,233 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Decoder
- Part number: Z040H000820A
- Part serial: 040H00015445
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EVACUATION HORN REPEATEDLY ACTIVATES ON ITS OWN. SECURED WIRE AT 300RH1 DECODER ENCODER UNIT B CONNECTOR PER ESPM 20-48-21. ALSO REPLACED DECODER ENCODER UNIT B 300RH1 PER AMM 23-73-47, AND REPLACED CABIN INTERCOMMUNICATION DATA SYSTEM 1 (AALA202202167503) AND 2 (AALA202202162263) DIRECTORS PER AMM 23-73-34. ACCOMPLISHED EVACUATION TEST PER AMM 23-73-00. NO FAULTS AT THIS TIME.
